Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain during sex while deep thrusting, don't have urge for sex. Cause for pain?

Dear doctor... I m Ilona. Any time I m having sex with my partner, I feel pain during deep thrusting. It s like his penis is hitting something inside me. This happens during certain positions so I therefore have to immediately change that position. For instance if he s on top and I raise my legs I feel the pain so I immediately have to put my legs down and adjust my body. I therefore don t have the urge for sex anymore. I don t know if it s because of this situation. Thanks for the assistance. I await your reply.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hello Ilona. you might be suffering from a pelvic infection or a condition called endometriosis. Rare forms of vaginismus also cause pain on deep thrusting. check with your gynecologist and get an ultrasound and urine exam done.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor